Universidad Complutense de Madrid
E-Prints Complutense

Mordell integrals and Giveon-Kutasov duality

Impacto

Downloads

Downloads per month over past year

Giasemidis, Georgios and Tierz, Miguel (2016) Mordell integrals and Giveon-Kutasov duality. Journal of High Energy Physics, 68 (1). pp. 1-25. ISSN 1126-6708

[img]
Preview
PDF
302kB
[img] PDF
Restringido a Repository staff only

651kB

Official URL: http://link.springer.com/article/10.1007%2FJHEP01(2016)068


URLURL Type
http://link.springer.comPublisher


Abstract

We solve, for finite N, the matrix model of supersymmetric U(N) Chern-Simons theory coupled to Nf massive hypermultiplets of R-charge ½, together with a Fayet-Iliopoulos term. We compute the partition function by identifying it with a determinant of a Hankel matrix, whose entries are parametric derivatives (of order Nf − 1) of Mordell integrals. We obtain finite Gauss sums expressions for the partition functions. We also apply these results to obtain an exhaustive test of Giveon-Kutasov (GK) duality in the N = 3 setting, by systematic computation of the matrix models involved. The phase factor that arises in the duality is then obtained explicitly. We give an expression characterized by modular arithmetic (mod 4) behavior that holds for all tested values of the parameters (checked up to Nf = 12 lavours)


Item Type:Article
Uncontrolled Keywords:Matrix Models; Duality in Gauge Field Theories; Supersymmetric gauge theory; Chern-Simons Theories
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:36441
Deposited On:01 Apr 2016 11:55
Last Modified:09 Aug 2016 10:14

Origin of downloads

Repository Staff Only: item control page